# SDR ASAA0180269

- Difficulty date: September 18, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - DURING CRUISE, NOTED STRONG FUEL FUMES, WHICH EVENTUALLY DISSIPATED.  REPLACED BOTH AIR CONDITIONING PACK COALESCER BAGS.  NO ODOR NOTED.  (M)
